MAUDE Adverse Event Report: MDT PUERTO RICO OPERATIONS CO INDURA; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE

MDT PUERTO RICO OPERATIONS CO INDURA; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Model Number 8709SC
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Malaise (2359); Underdose (2542)
Date of Event 09/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: product id: 8637-40, serial#: (b)(4), implanted: (b)(6) 2019, product type: pump.Product id: 8637-40, serial#: (b)(4), implanted: (b)(6) 2019, product type: pump.Other relevant device(s) are: product id: 8637-40, serial/lot #: (b)(4), ubd: 14-oct-2020, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from the consumer regarding a patient receiving morphine via an implantable infusion pump.It was reported that something happened to the catheter and the patient was no longer getting the full amount.It was noted that due to the issue the patient was getting sick.A replacement was planned but pending the approval of the patient's insurance.

Brand Name
INDURA
Common Device Name
PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Manufacturer (Section D)
MDT PUERTO RICO OPERATIONS CO
rd 31 km 24 hm 4
juncos PR 00777
MDR Report Key10682890
Report Number3004209178-2020-17983
Device Sequence Number436751
Product Code LKK
UDI-Device Identifier00643169158092
UDI-Public00643169158092
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P860004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2014
Device Model Number8709SC
Device Catalogue Number8709SC
Device Lot NumberH842606405
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2020
Initial Report FDA Received Date10/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR